# SDR DXTA2025030302541

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 9,149 hours, 7,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR GAS STRUTS DO NOT APPPEAR TO BE OPERATIONAL. THE DOOR OPENS ABRUPTLY AND THE WIEGHT OF THE DOOR CAUSES IT TO SLAM OPEN. CORRECTIVE ACTION; ADJUSTED MED BALANCNG MECHANISM. COMPLIED WITH MULTIPLE OPS CHECK OF THE DOOR AND DOOR IS NOW OPS CHECKING GOOD. WORK PERFORMED PER EMB PHENOM 300 AMM 52-10-00
